# SDR AALA20161226001

- Difficulty date: December 24, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 64,861 hours, 8,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 131W18361107
- Condition: Weak
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CABIN L3 PASSENGER DOOR GIRT BAR FLOOR FITTING SPRING FOUND TO BE WEAK. REPLACED PER AMM 52-11-18 AND ACCOMPLISHED SATISFACTORY OPERATION CHECK.
